0
2013
Impact Factor

    Jürgen Kurths

    Jürgen  Kurths
    14473 Potsdam, Germany
    Potsdam Institute for Climate Impact Research

    Publications:

    Anishchenko V. S., Astakhov S. V., Boev Y. I., Kurths J.
    Abstract
    Statistical properties of Poincaré recurrences in a two-dimensional map with chaotic non-strange attractor have been studied in numerical simulations. A local and a global approaches were analyzed in the framework of the considered problem. It has been shown that the local approach corresponds to Kac’s theorem including the case of a noisy system in certain conditions which have been established. Numerical proof of theoretical results for a global approach as well as the Afraimovich–Pesin dimension calculation are presented.
    Keywords: Poincaré recurrence, attractor dimension, Afraimovich–Pesin dimension
    Citation: Anishchenko V. S., Astakhov S. V., Boev Y. I., Kurths J.,  Poincaré recurrences in a system with non-strange chaotic attractor, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 1, pp.  29-41
    DOI:10.20537/nd1201002

    Back to the list